Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 65, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2018, 2:56 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2018, 2:56 PM MDT (20:56 UTC)
- Expired
- Jun 19, 2018, 3:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 162 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:25 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1192 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
790
WUUS55 KPUB 192056
SVRPUB
COC009-071-192145-
/O.NEW.KPUB.SV.W.0065.180619T2056Z-180619T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
256 PM MDT TUE JUN 19 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
* Until 345 PM MDT.
* At 255 PM MDT, a severe thunderstorm was located 7 miles east of
Kim, or 35 miles west of Springfield, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
west central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3716 10324 3726 10331 3753 10306 3722 10276
TIME...MOT...LOC 2055Z 234DEG 22KT 3723 10322
HAIL...1.00IN
WIND...60MPH
$$
KTS4 follow-up statements
090
WWUS55 KPUB 192107
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
307 PM MDT TUE JUN 19 2018
COC009-071-192145-
/O.CON.KPUB.SV.W.0065.000000T0000Z-180619T2145Z/
Baca CO-Las Animas CO-
307 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 307 PM MDT, a severe thunderstorm was located 11 miles east of
Kim, or 30 miles west of Springfield, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3718 10317 3725 10324 3733 10322 3753 10306
3722 10276 3718 10308
TIME...MOT...LOC 2107Z 234DEG 22KT 3727 10314
HAIL...1.00IN
WIND...60MPH
$$
KTS293
WWUS55 KPUB 192121
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
321 PM MDT TUE JUN 19 2018
COC009-071-192145-
/O.CON.KPUB.SV.W.0065.000000T0000Z-180619T2145Z/
Baca CO-Las Animas CO-
321 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 321 PM MDT, a severe thunderstorm was located 12 miles southwest
of Pritchett, or 26 miles west of Springfield, moving northeast at 15
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3733 10322 3753 10306 3722 10276 3718 10308
3723 10317
TIME...MOT...LOC 2121Z 232DEG 15KT 3729 10307
HAIL...0.75IN
WIND...60MPH
$$
KTS142
WWUS55 KPUB 192131
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
331 PM MDT TUE JUN 19 2018
COC009-071-192145-
/O.CON.KPUB.SV.W.0065.000000T0000Z-180619T2145Z/
Baca CO-Las Animas CO-
331 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 331 PM MDT, a severe thunderstorm was located 8 miles west of
Pritchett, or 21 miles west of Springfield, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3735 10320 3753 10306 3722 10276 3719 10301
TIME...MOT...LOC 2131Z 234DEG 22KT 3733 10300
HAIL...1.00IN
WIND...60MPH
$$
KTS926
WWUS55 KPUB 192143
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
343 PM MDT TUE JUN 19 2018
COC009-071-192153-
/O.EXP.KPUB.SV.W.0065.000000T0000Z-180619T2145Z/
Baca CO-Las Animas CO-
343 PM MDT TUE JUN 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 345 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3735 10320 3753 10306 3722 10276 3719 10301
TIME...MOT...LOC 2143Z 234DEG 22KT 3737 10293
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:47 PM MDT, 9 minutes earlier.
Area forecast discussion, Jun 19, 2:47 PM MDT, 9 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Tue Jun 19 2018 .SHORT TERM...(This evening through Wednesday) Issued at 242 PM MDT Tue Jun 19 2018 Currently...GOES-16 water vapor imagery reveals a broad upper low centered over the northern Rockies with its southern lobe rotating through Colorado. An upper level jet associated with this trough is poking into southwest Colorado, its left exit region over eastern Colorado. The strong large-scale forcing combined with favorable low level moisture has led to the development of thunderstorms, mainly along the I-25 corridor north of EL Paso County and in Las Animas and Baca Counties. SPC mesoanalysis indicates MLCAPE generally between 1500 j/kg and 2000 j/kg, with deep layer sheer of 40-50 knots. Cumulus clouds have developed across the eastern and central mountains. Winds across the San Luis Valley are gusting over 30 mph, and with low RH, is causing brief period of critical fire weather conditions. Temperatures across the plains span the mid 80s to low 90s, while the high valleys are into the low 80s. Tonight...Thunderstorm activity will persist across the forecast area east of the mountains through much of the evening. Given moderate CAPE and high shear, rotating storms are expected across the forecast area with the potential to produce hail up to 2" in diameter and damaging wind gusts. An isolated tornado or two will also be possible, with the greatest potential over the Palmer Divide where winds are backed and LCL's are lower. CAM's are consistent on two distinct rounds of strong to severe thunderstorms. This first round will continue to shift east to the far eastern plains by around 8 PM. The next round will push south across the plains thereafter from northwest to southeast. The threat should be over across the I-25 corridor by midnight and far southeast plains not until 5 AM or so. Given strong forcing, storm coverage will be scattered to widespread, with flash flooding possible in situations of training thunderstorms, especially over urban areas. Above average TPW over 1" supports heavy rainfall. Tomorrow...The upper trough accelerates east away from Colorado leading to QG subsidence over the state as a ridge builds over the southwest US and heights begin to rise. This pattern will lead to a much calmer weather day compared to Tuesday. At the surface, northerly flow behind the storm system will persist across the plains through the morning before shifting east during the afternoon and evening. This will help keep surface dew points in the 40s during the afternoon. The lack of moisture combined with a lack of strong large scale forcing will limit thunderstorm potential. With weak energy in northwest flow, only an isolated and weak afternoon thunderstorm or shower is forecast over the eastern mountains/Palmer Divide/Raton Mesa or far eastern plains. Temperatures will be cooler during the day, with highs forecast to be in the mid 80s across the plains, low 80s in the high valleys, and mid 70s in Colorado Springs. .LONG TERM...(Wednesday night through Tuesday) Issued at 242 PM MDT Tue Jun 19 2018 Wed night a low pressure system over western NE will be moving southeastward, and will move into central KS by Thu morning. This system will send a front thru southeast CO early Wed evening. There will be the potential for some isolated showers/tstms over the southeast plains and mtns, while the western areas are expected to remain dry. An upper level ridge will build over the area on Thu and the NAM has dry weather acrs southeast and south central CO. The GFS shows the potential for just some isolated precip over the srn mtns in the late afternoon or early evening hours, and then overnight it shows precip potential for much of the southeast plains. Temps Thu should be around average acrs the southeast plains, and a little above average in the San Luis Valley and Upper Arkansas River Valley. On Fri and upper trof moving over the northern Rockies will flatten the ridge over the area, and is expected to send a front into southeast CO late in the day. Precip chances generally look confined to the far southeast plains, unless the ECMWF pans out, which shows chances for precip over the mtns and plains. Gusty winds over the mtns and western areas on Fri, along with low humidities, may lead to fire weather concerns. Sat and upper low will be moving from the Pacific Northwest into the Great Basin. It looks dry over southern CO during the day Sat, but a passing disturbance may bring some precip Sat evening and into the late night. There is a lot of uncertainty as to where the upper low will track on Sun. The ECMWF takes it acrs northern WY, while the GFS moves it into northwest CO Sun evening. The model differences continue into Mon...the ECMWF has the low center in central SD by evening, with an upper ridge building over the Desert SW, while the GFS keeps an upper trof over CO. So, there is low confidence in the forecast for Sun and Mon. Tue an upper ridge should be the main feature affecting the area, with generally dry weather. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 242 PM MDT Tue Jun 19 2018 Thunderstorms will be possible near KPUB and KCOS terminals this evening through close to midnight. However, confidence is not high that thunderstorms will move directly over either terminal, as coverage will remain isolated to widely scattered over the I-25 corridor. If thunderstorms do manage to move over a terminal, they may cause gusty/erratic winds, hail, heavy rain, lightning, and CIGS to MVFR. Thunderstorm coverage will shift east and expand across most of the eastern Colorado plains through the evening. KALS will remain dry through the period. South/East winds at KCOS and KPUB will become northerly by late afternoon/early evening with the passage of a front, from north to south. Winds at KALS will stay out of the west through the evening before becoming variable. VFR conditions are expected at all three TAF sites through the period except in the presence of a thunderstorm at KCOS and KPUB, which would cause reduction to at least MVFR. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LINE LONG TERM...28 AVIATION...LINE
Hazardous weather outlook, Jun 19, 11:44 AM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Tue Jun 19 2018 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Tue Jun 19 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected to develop this afternoon over the Palmer Divide and Raton Mesa areas. These storms will then become more numerous and spread across the remainder of the plains late this afternoon and into the evening. The main threats from these thunderstorms will be hail up to one inch in diameter, wind gusts of around 50 mph, lightning and brief periods of moderate to heavy rain. A few of the storms have the potential of becoming severe this afternoon, especially across El Paso County and the plains east of the I-25 corridor. These storms will be capable of producing hail up to two inches in diameter, wind gusts of 60 mph, frequent cloud to ground lightning, periods of heavy rain, and possibly a tornado. Thunderstorm activity is expected to diminish after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms will be possible each day for the southeast mountains and plains, while the western mountains and valleys remain hot and mostly dry. The main threat with thunderstorms will be locally gusty winds up to 40 mph, lightning, and some small hail at times. Increasing winds on Friday will bring the potential for critical fire weather conditions to return to the southwest mountains, San Luis Valley and portions of Chaffee and Fremont counties. Thunderstorms chances may increase again for the southeast mountains and plains next weekend into early next week depending on the track of another storm system and its associated cold front. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the eastern plains, especially over the Palmer Divide and across the far eastern plains along the Kansas state line. LINE/LINE
In the hours before
Special weather statement, Jun 19, 1:52 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT TUE JUN 19 2018
COZ099-192030-
Springfield Vicinity/Baca County CO-
152 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
230 PM MDT...
At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Stonington, or 14 miles northwest of Elkhart, moving
northeast at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Baca
County.
LAT...LON 3699 10210 3700 10217 3713 10225 3721 10219
3728 10204 3700 10204
TIME...MOT...LOC 1952Z 246DEG 5KT 3712 10211
KTSSpecial weather statement, Jun 19, 2:19 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT TUE JUN 19 2018
COZ099-192045-
Springfield Vicinity/Baca County CO-
219 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
245 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles east of Campo, or 21 miles west of Elkhart, moving northeast at
35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Stonington.
LAT...LON 3699 10217 3700 10248 3731 10217 3717 10204
3705 10204
TIME...MOT...LOC 2018Z 220DEG 29KT 3706 10229
KTSSpecial weather statement, Jun 19, 2:43 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
243 PM MDT TUE JUN 19 2018
COZ081-192130-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
243 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 330 PM MDT...
At 243 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 30 miles northwest of Colorado Springs, moving
northeast at 25 mph.
Nickel size hail will be possible with this storm.
This storm will remain over mainly rural areas of northwestern Teller
and northwestern El Paso Counties.
A Tornado Watch remains in effect until 700 PM MDT for central and
east central Colorado.
LAT...LON 3913 10495 3907 10495 3903 10531 3907 10533
3913 10533
TIME...MOT...LOC 2043Z 243DEG 21KT 3913 10526
kamSpecial weather statement, Jun 19, 2:43 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 243 PM MDT TUE JUN 19 2018 COZ094-099-192130- Springfield Vicinity/Baca County CO-Eastern Las Animas County CO- 243 PM MDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 330 PM MDT... At 243 PM MDT, Doppler radar was tracking a strong thunderstorm near Kim, or 39 miles southwest of Springfield, moving northeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Baca and east central Las Animas Counties. A Tornado Watch remains in effect until 700 PM MDT for southeastern Colorado. LAT...LON 3710 10331 3719 10338 3742 10309 3716 10286 TIME...MOT...LOC 2043Z 240DEG 18KT 3718 10328 KTS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:19 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Jun 19, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 19, 2:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Jun 19, 3:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 19, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 9 min |
| Jun 19, 4:06 PM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jun 19, 4:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 30 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 19, 4:18 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 19, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jun 19, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 19, 4:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 19, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 36 min |
| Jun 19, 5:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 19, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 19, 5:32 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 43 min |
| Jun 19, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.